RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2008, Volume 53, Issue 4, Pages 641–664 (Mi tvp2458)  

This article is cited in 1 scientific paper (total in 1 paper)

On Large Deviations of Sums of Independent Random Vectors on the Boundary and Outside of the Cramér Zone. II

A. A. Borovkov, A. A. Mogul'skii

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: The present paper continues [A. A. Borovkov and A. A. Mogulskii, Theory Probab. Appl., 53 (2009), pp. 301–311] and is devoted to studying the asymptotics of the probability that a sum of independent random vectors falls into a small cube with a vertex at a point $x$ in the large deviation zone. This asymptotics is found in the multivariate case for a class of distributions regularly varying at infinity and for deviations well beyond the Cramér zone.

Keywords: deviation function, large deviations, irregular large deviations, Cramér large deviation zone, superlarge deviations, integrolocal theorems.

DOI: https://doi.org/10.4213/tvp2458

Full text: PDF file (2367 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2009, 53:4, 573–593

Bibliographic databases:

Received: 06.04.2008

Citation: A. A. Borovkov, A. A. Mogul'skii, “On Large Deviations of Sums of Independent Random Vectors on the Boundary and Outside of the Cramér Zone. II”, Teor. Veroyatnost. i Primenen., 53:4 (2008), 641–664; Theory Probab. Appl., 53:4 (2009), 573–593

Citation in format AMSBIB
\Bibitem{BorMog08}
\by A.~A.~Borovkov, A.~A.~Mogul'skii
\paper On Large Deviations of Sums of Independent Random Vectors on the Boundary and Outside of the Cram\'er Zone.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2008
\vol 53
\issue 4
\pages 641--664
\mathnet{http://mi.mathnet.ru/tvp2458}
\crossref{https://doi.org/10.4213/tvp2458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766139}
\zmath{https://zbmath.org/?q=an:05701635}
\transl
\jour Theory Probab. Appl.
\yr 2009
\vol 53
\issue 4
\pages 573--593
\crossref{https://doi.org/10.1137/S0040585X97983833}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273141700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73549108088}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2458
  • https://doi.org/10.4213/tvp2458
  • http://mi.mathnet.ru/eng/tvp/v53/i4/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Mogulskii, “Integralnye i integro-lokalnye teoremy dlya summ sluchainykh velichin s semieksponentsialnymi raspredeleniyami”, Sib. elektron. matem. izv., 6 (2009), 251–271  mathnet  mathscinet  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:259
    Full text:64
    References:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020